# SDR SWAA2020052078506

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 44,992 hours, 23,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 49435
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AFT EMERGENCY LIGHTS IN AFT GALLEY INOP / REMOVED AND REPLACED BOTH LH/RH AFT EMERGENCY LIGHT BATTERY PACKS REF. AMM 33-51-06. P/N OFF/ON D717-01-100SWA S/NOFF 49435 __________________________S/NON 45937 P/N OFF/ON D717-01-100SWA S/NOFF 202451 __________________________S/NON 41564
